# SDR ASAA12511122

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 14,572 hours, 4,709 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2581
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 49,618 hours, 23,734 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON GROUND CONT CAB ZONE TEMP LIGHT ILLUMINATED UPON RECALL.  LIGHT CANCELS WITH MASTER CAUTION RESET PER QRH PROCEDURE.  PERFORMED FIM TASK 21-62-00-810-842 CONTROL CABIN ZONE TEMP LIGHT ON AND STAY OFF AFTER RESET.  CONFIRMED FAULT TCV FAULT ON NR 2 CONTROLLER.  REPLACED ZONE TRIM AIR MODULATING VALVE NR 143 PER MM 21-61-21-000-801.  OPS CHECKED GOOD.
